MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent fractured and occluded.It was treated with a laser, drug-coated balloons, and another stent was placed over the fractured stent.A 6 x 150 x 130 innova self expanding stent was previously placed on (b)(6) 2020 at the mildly tortuous proximal to mid superficial femoral artery.At a follow up appointment, for leg pain on (b)(6) 2021, an angiogram was performed.The angiogram revealed that the previously placed innova stent was completely fractured in 2 places and the vessel stents were completely occluded.This was treated with laser, a drug coated balloon, and a non-bsc stent (placed over the fractured stent).

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11931635
Report Number2134265-2021-07188
Device Sequence Number4491118
Product Code NIP
UDI-Device Identifier08714729874041
UDI-Public08714729874041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2025
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0025339804
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;